I have to say I think Depo is the cause of my abnormal bleeding. I think if I hadnt been bleeding for so long I would just put it down to that, not worry too much and see the doctor when I could. But I'm just worried that im losing too much blood and am going to collapse or something. I too am thinking of going to the hospital if is gets worst.
Like you, I have also been passing more and more clots, and the bleeding is, for the most part, a very bright red. Sort of like if i had been cut. Everytime I think its easing up (eg if if changes very slightly in colour to a brownish tint), it just starts straight back up again. Its an absolute nightmare.
I have also been getting a lot of cramping and breast tenderness lately, which isnt helping my mood!
Unfortunatly I dont yet. Im still waiting to see the doctor too. Cant get an appointment until after Christmas now.
I know what you mean. Im finding it more and more concerning, mostly just because I know it cant be healthy for me to lose this amount of blood.
Ive done a lot of looking around on the internet and know there are a lot of women who contimue to suffer with abnormal bleeding for years after coming off depo.
I think the doctor will suggest going on another type of birth control to try and regulate my periods, but I dont really want to.
Have you spoken to anyone (nurse etc) about yours?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.